Illegal immigration in a heterogeneous labor market
Theodore Palivos and
Journal of Economics, 2010, vol. 101, issue 1, 21-47
Keywords: Illegal immigration; Economic growth; Income distribution; O41; F22; E25 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:kap:jeczfn:v:101:y:2010:i:1:p:21-47
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Series data maintained by Sonal Shukla ().